MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 PFC SIG RPF CEM FEM SZ 2.5 RT; PFC SIGMA RP-F : KNEE FEMORAL

DEPUY IRELAND - 9616671 PFC SIG RPF CEM FEM SZ 2.5 RT; PFC SIGMA RP-F : KNEE FEMORAL
Catalog Number 950023
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date in 2019, the primary surgery was performed.The surgery was completed successfully without any surgical delay.After surgery, on an unknown date, infection was confirmed.Details such as the cause of the infection and plans for reoperation are unknown.No further information is available.Additional information received: there was no infection.It turned out to be femoral de-bonding, so the implant was removed on (b)(6), 2023 and revision surgery is scheduled for (b)(6) 2023.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PFC SIG RPF CEM FEM SZ 2.5 RT
Common Device Name
PFC SIGMA RP-F : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18180903
Report Number1818910-2023-23745
Device Sequence Number18064106
Product Code NJL
UDI-Device Identifier10603295224099
UDI-Public10603295224099
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950023
Device Lot Number79MJ4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer11/22/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date11/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ2.5; PFC SIG RPF INS SZ 2.5 10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown